# SDR CALA2013062100440

- Difficulty date: June 20, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 47,749 hours, 16,788 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 147A85407
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ANGLE HAS SEVEN PLACES WITH SURFACE CORROSION.  REPLACED L2 DOOR ANGLE IAW SRM 51-40-02.
